Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 43, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2020, 2:22 AM CDT for 5 counties in Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2020, 2:22 AM CDT (07:22 UTC)
- Expired
- Jul 19, 2020, 3:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 9:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
569
WUUS53 KGRB 190722
SVRGRB
WIC067-073-078-083-115-190800-
/O.NEW.KGRB.SV.W.0043.200719T0722Z-200719T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
222 AM CDT Sun Jul 19 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Marathon County in central Wisconsin...
Menominee County in northeastern Wisconsin...
Northern Oconto County in northeastern Wisconsin...
Langlade County in north central Wisconsin...
Western Shawano County in northeastern Wisconsin...
* Until 300 AM CDT.
* At 222 AM CDT, severe thunderstorms were located along a line
extending from near Antigo to 18 miles south of Veterans Memorial
County Park to 14 miles north of Wittenberg, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Antigo, Mountain, White Lake, Big Smokey Falls, Bear Paw Scout
Camp, Gardner Dam Scout Camp, Neopit, South Branch, Ma Ka Ja Wan
Scout Reservation and Langlade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4538 8895 4538 8831 4501 8834 4491 8924
4505 8937 4517 8943 4520 8943
TIME...MOT...LOC 0722Z 260DEG 52KT 4511 8926 4507 8922 4504 8922
HAIL...<.75IN
WIND...60MPH
$$
Bersch3 follow-up statements
044
WWUS53 KGRB 190734
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
234 AM CDT Sun Jul 19 2020
WIC067-073-078-083-115-190800-
/O.CON.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Marathon WI-Menominee WI-Oconto WI-Langlade WI-Shawano WI-
234 AM CDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN MARATHON...MENOMINEE...NORTHERN OCONTO...LANGLADE
AND WESTERN SHAWANO COUNTIES...
At 233 AM CDT, severe thunderstorms were located along a line
extending from near Antigo to 11 miles southwest of White Lake to 8
miles northwest of Neopit, moving east at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Neopit around 240 AM CDT.
White Lake around 245 AM CDT.
Gardner Dam Scout Camp and Big Smokey Falls around 250 AM CDT.
South Branch around 255 AM CDT.
Mountain around 300 AM CDT.
Bear Paw Scout Camp around 305 AM CDT.
Other locations impacted by these severe thunderstorms include Aniwa,
Boot Lake Campground, Lake Noseum, Breed, Ackley Wildlife Area,
Mattoon, Polar, Kempster, Ormsby and Upper Bass Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4538 8895 4538 8831 4501 8834 4491 8924
4505 8937 4517 8943 4520 8943
TIME...MOT...LOC 0733Z 262DEG 53KT 4513 8905 4509 8899 4504 8899
HAIL...0.88IN
WIND...70MPH
$$
Bersch061
WWUS53 KGRB 190741
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
241 AM CDT Sun Jul 19 2020
WIC073-190751-
/O.CAN.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Marathon WI-
241 AM CDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.
LAT...LON 4538 8895 4538 8831 4501 8834 4492 8918
4505 8910 4514 8911 4529 8918
TIME...MOT...LOC 0741Z 260DEG 52KT 4514 8894 4510 8888 4505 8888
$$
WIC067-078-083-115-190800-
/O.CON.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Menominee WI-Oconto WI-Langlade WI-Shawano WI-
241 AM CDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MENOMINEE...NORTHERN OCONTO...EASTERN LANGLADE AND WESTERN
SHAWANO COUNTIES...
At 241 AM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Antigo to 6 miles southwest of White
Lake to near Neopit, moving east at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
White Lake, Gardner Dam Scout Camp and Big Smokey Falls around 250
AM CDT.
South Branch around 255 AM CDT.
Mountain around 300 AM CDT.
Bear Paw Scout Camp around 305 AM CDT.
Other locations impacted by these severe thunderstorms include Boot
Lake Campground, Lake Noseum, Breed, Mattoon, Polar, Kempster, Upper
Bass Lake, Choate, Peters Marsh Wildlife Area and Lily.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4538 8895 4538 8831 4501 8834 4492 8918
4505 8910 4514 8911 4529 8918
TIME...MOT...LOC 0741Z 260DEG 52KT 4514 8894 4510 8888 4505 8888
HAIL...0.88IN
WIND...70MPH
$$
Bersch706
WWUS53 KGRB 190759
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
259 AM CDT Sun Jul 19 2020
WIC067-078-083-115-190808-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-200719T0800Z/
Menominee WI-Oconto WI-Langlade WI-Shawano WI-
259 AM CDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE...NORTHERN OCONTO...
EASTERN LANGLADE AND WESTERN SHAWANO COUNTIES WILL EXPIRE AT 300 AM
CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4538 8895 4538 8831 4501 8834 4492 8918
4505 8910 4514 8911 4529 8918
TIME...MOT...LOC 0758Z 260DEG 52KT 4518 8864 4514 8858 4509 8858
$$
BerschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:41 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 18, 10:41 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1041 PM CDT Sat Jul 18 2020 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Sunday Issued at 136 PM CDT Sat Jul 18 2020 Expecting skies to continue to clear over the next few hours allowing temperatures to warm up a few more degrees. Heat indices therefore still have a shot to be around 100 and will let the Heat Advisory continue. Any isolated showers over central Wisconsin caused my some warm air advection should taper off in the next few hours. Tricky forecast for tonight with varying solutions on how the MCS will evolve. For now focused on following the synoptic forcing with the mid level wave and frontogenesis. Convection could start in north central Wisconsin as early as 7pm. There will be plenty of instability, low level shear, and moisture that brings a concern for severe storms. As these storms move from northwest Wisconsin to the southeast severe storms with gusts 60-70 mph will be a concern. Can't rule out some quarter size hail, but as the QLCS develops, we'll have to watch for the potential of brief spin-up tornadoes as shear vectors align with storms. Also expect some heavy downpours causing locally heavy rainfall as precipitable water values around around 2-2.25 inches. Once the front passes early Sunday morning we'll start to dry out and skies will become sunny. Should be a pleasant end to the weekend with highs in the upper 70s to low 80s and breezy west to northwest winds gusting 20-30 mph. .LONG TERM...Sunday Night Through Saturday Issued at 136 PM CDT Sat Jul 18 2020 Sunday Night through Tuesday… With the system having pushed through we will start to see weak high pressure build in behind with a period of zonal flow through the day Monday. This will likely keep the region mostly dry through the day. Into Tuesday, an upper level shortwave will likely push into the region likely being associated with a weak surface low that could bring some showers and weak storms across the area late Tuesday. There remains some uncertainty but the best chances for showers and storms will be across northern Wisconsin so expect decent chances for some precipitation. Wednesday through Saturday… Behind the shortwave and surface low passing through overnight Tuesday a large scale ridge will drape itself over the entire central US with fairly strong high pressure over the Great Lakes region. Although this ridge will remained draped over the region for the period, a few embedded shortwaves will be possible. But the uncertainty with any embedded shortwaves within the large scale ridge remains very uncertain at this point. Into the weekend we may start to see some movement in the ridge as some of the models suggest but that is a bit too uncertain at this point. Otherwise expect fairly nice temperatures to start this period with some potential for a warm up as we head into the weekend. && .AVIATION...for 06Z TAF Issuance Issued at 1041 PM CDT Sat Jul 18 2020 The main aviation concern will be the potential for a line of strong to severe thunderstorms moving from west to east tonight into early Sunday morning. Expected damaging winds in excess of 60 mph to be possible with the storms along with hail and heavy rainfall. MVFR/IFR conditions can be expected with the strongest thunderstorms and heavies rain. Hi-Res model solutions have most of the precipitation and thunderstorms exiting the eastern TAF sites by 12Z. VFR conditions along with gusty winds to around 20 kts, can be expected for much of the day Sunday into Sunday evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RAH LONG TERM......AK AVIATION.......Cooley
Hazardous weather outlook, Jul 18, 2:54 PM CDT, 11 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI Issued by National Weather Service Milwaukee/Sullivan WI 254 PM CDT Sat Jul 18 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 254 PM CDT Sat Jul 18 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A Heat Advisory remains in effect for portions central, east central, and northeast Wisconsin until 8PM for heat indices of 95-105. Severe thunderstorms are possible tonight. While large hail and isolated tornadoes are possible, damaging winds are likely the greatest threat. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms are possible at times in the upcoming work week, mainly Tuesday and again around Friday. It is too early to determine whether these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ521-522-541>543-192000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 254 PM CDT Sat Jul 18 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty south winds and large waves could make conditions hazardous for small craft in the Lake Michigan nearshore waters this afternoon and evening. Thunderstorms could also pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The probability of widespread hazardous weather is low.
In the hours before
Local storm report, Jul 19, 12:51 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL RHINELANDER 45.63N 89.41W
07/19/2020 E1.00 INCH ONEIDA WI LAW ENFORCEMENT
&&
BERSCHSpecial weather statement, Jul 19, 1:05 AM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Green Bay WI 105 AM CDT Sun Jul 19 2020 WIZ010-018-019-190700- Langlade WI-Oneida WI-Lincoln WI- 105 AM CDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 200 AM CDT... At 104 AM CDT, Doppler radar was tracking a cluster of strong thunderstorms around Gilbert, or 23 miles southwest of Rhinelander, moving east at 40 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tomahawk, Harrison, Parrish, Gilbert, Tripoli, Dutch Corners, Birch Trails Girl Scout Camp, New Wood Wildlife Area, Veterans Memorial County Park and Bradley. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for north central Wisconsin. LAT...LON 4521 9004 4555 9003 4555 8907 4520 8903 TIME...MOT...LOC 0604Z 267DEG 21KT 4541 8979 Cooley
Local storm report, Jul 19, 1:14 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
114 AM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM TSTM WND DMG 1 S THREE LAKES 45.78N 89.16W
07/19/2020 ONEIDA WI LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 45 SOUTH OF THREE LAKES. TIME
ESTIMATED BY RADAR.
&&
KURIMSKISpecial weather statement, Jul 19, 1:21 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
121 AM CDT Sun Jul 19 2020
WIZ030-035-190700-
Wood WI-Marathon WI-
121 AM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 200 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loyal, or 16 miles north of Neillsville, moving east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Marshfield, Abbotsford, Spencer, Colby, Stratford, Marathon City,
Edgar, Athens, Rib Falls and Hewitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Wisconsin.
LAT...LON 4503 9031 4505 8979 4469 8982 4468 8985
4445 8984 4450 9032
TIME...MOT...LOC 0621Z 271DEG 31KT 4478 9050
BerschLocal storm report, Jul 19, 1:28 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
128 AM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM TSTM WND DMG LAC DU FLAMBEAU 45.96N 89.88W
07/19/2020 VILAS WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED BY RADAR.
0101 AM TSTM WND DMG PHELPS 46.06N 89.08W
07/19/2020 VILAS WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED BY RADAR.
&&
KURIMSKISpecial weather statement, Jul 19, 2:08 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
208 AM CDT Sun Jul 19 2020
WIZ030-035-036-190815-
Wood WI-Marathon WI-Portage WI-
208 AM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...NORTHWESTERN PORTAGE AND
SOUTHEASTERN MARATHON COUNTIES UNTIL 315 AM CDT...
At 207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Marshfield to Cataract.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Marshfield, Mosinee, Bevent,
Pittsville, Babcock, Lake Wazeecha, Nekoosa and Knowlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Wisconsin.
LAT...LON 4455 9032 4478 9001 4477 8933 4425 8993
4425 9032
TIME...MOT...LOC 0707Z 269DEG 27KT 4473 9000 4410 9084
CooleyThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:54 PM CDT | Special Weather Statement | GRB | Vilas | 36 min |
| Jul 19, 12:11 AM CDT | Special Weather Statement | GRB | Oneida | 49 min |
| Jul 19, 12:22 AM CDT | Severe Thunderstorm Warning | GRB | Oneida | 53 min |
| Jul 19, 12:41 AM CDT | Special Weather Statement | GRB | Vilas | 49 min |
| Jul 19, 12:51 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 39 min |
| Jul 19, 1:05 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 55 min |
| Jul 19, 1:21 AM CDT | Special Weather Statement | GRB | Marathon | 39 min |
| Jul 19, 1:22 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 38 min |
| Jul 19, 1:24 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 36 min |
| Jul 19, 1:40 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Oconto | 80 min |
| Jul 19, 2:08 AM CDT | Special Weather Statement | GRB | Wood | 67 min |
| Jul 19, 2:15 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 60 min |
| Jul 19, 2:36 AM CDT | Marine Dense Fog Advisory | GRB | 2 hr | |
| Jul 19, 2:48 AM CDT | Special Weather Statement | GRB | Portage | 42 min |
| Jul 19, 2:58 AM CDT | Special Weather Statement | GRB | Marinette, Menominee, Oconto, Shawano | 47 min |
| Jul 19, 3:18 AM CDT | Special Marine Warning | GRB | 57 min | |
| Jul 19, 3:20 AM CDT | Special Weather Statement | GRB | Waushara | 55 min |
| Jul 19, 3:32 AM CDT | Special Weather Statement | GRB | Door, Kewaunee | 43 min |
| Jul 19, 3:38 AM CDT | Special Marine Warning | GRB | 82 min | |
| Jul 19, 3:46 AM CDT | Severe Thunderstorm Warning | GRB | Door | 44 min |
| Jul 19, 4:00 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Winnebago | 60 min |
| Jul 19, 4:40 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 35 min |
| Jul 19, 4:44 AM CDT | Special Marine Warning | GRB | 61 min | |
| Jul 19, 4:55 AM CDT | Special Marine Warning | GRB | 53 min | |
| Jul 19, 9:39 AM CDT | Small Craft Advisory | GRB | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.